# SDR AWXA200301350

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,801 hours, 36,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLC - DIVERSION - FLT 0587 - EN ROUTE FROM PHX TO GEG FLIGHT ATTENDANTS NOTICED A STRONG SULFUR ODOR IN THE CABIN THAT SEEMED TO COME AND GO, DIVERTED TO SLC.  MAINTENANCE RAN AIR CONDITIONING PACKS, PRESSURIZED THE AIRCRAFT AND INSPECTED THE INTERIOR LIGHTING SYSTEM, NO SMELLS WERE NOTED.
